Why do I get stich like feeling in my abdomen with fatigue?
User rating for this question
Hi, I've had a "stitch" like feeling in my left abdominal which comes when i stand. Today onset of fatigue and lightheartedness that is getting worse throughout the day. Should I be concerned?
Posted Sat, 18 Jan 2014 in Medicines and Side Effects
Answered by Dr. Sudhir 42 minutes later
Brief Answer: Hello Detailed Answer: Welcome to XXXXXXX Your symptoms dont seem serious but a clinical evaluation particularly to check blood pressure can be undertaken. If on examination doctor feels something in abdomen then an ultrasound can be undertaken to know if there is any underlying cause to this "stitch" like feeling. In case you opt not see doctor.Then have balanced food, drink adequate water and rest for a day to see if symptoms improve,If not then see doctor. Hope this answers your questions.Please ask if there are doubts. Regards.
People also viewed
- Fatigue chills lower abdomen
- Bisoprolol trapped wind
- Why do i feel fatigued and dizzy in the morning
- How long does bisoprolol fumarat stay in your system
- Feels like something in the eye fatigue
- Viagra and bisoprolol fumarate taken together
- Bisoprolol and high potassium
- Foracort 400 side effects
- Excessive fatigue feeling sleepy why
- Side effects of pentids 400 for kids
- Simvastatin with bisoprolol fumarate
- Persisting neck pain feels like bruise fatigue
- Macorate 400 mg tablet side effect
- Metrogil 400 side effects
- Effects of metrogyl 400